# SDR BJNA000505

- Difficulty date: May 29, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 22854
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER L2 DOOR INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY, OPS CHECKS NORMAL.  (M)
